# SDR CALA9900873

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.085 CRACK AT FASTENER HOLE OF LT O/B NR 5 SLAT SEAL RETAINING RIB.  THE RIB WAS REMOVED IAW SRM 51-30-0.  THE RIB WAS REPAIRED AND REINSTALLED IAW SRM 51-30-0, ECRA 5750-03253, AND EA 9-2780-2-AO467.
